advertisement
Question
Posted by: Anonymous | 2009-07-08

HORMONES

Good Day, I had a hysterectomy at the age of 24, but they didnt remove my ovaries, 6 yrs ago they did bloodtests and noticed that my estrogen levels where very low. They put me on HRT. I picked up 7kg in 6 yrs and am now 53 yrs old and have decided to go the natural way. I started with Solal Tech, Progesterone Cream. Some days I feel very aggitated, irritated and have moodswings. I really dont wont to go back to HRT I would rather like to use the natural stuff. What do you think??? During the same time that I was on HRT I was also on Cilift (anti-depressant) and have now stopped using it for 3 months. What supplements do you suggest I use, is the Solal 5HTP maybe the answer. Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is difficult to say whether your mood symptoms are hormonal or if you have an underlying mood problem, so it is hard to advise. It would really be a matter of trial and error if you try natural remedies.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement